Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On functions of several complex variables


Author: William F. Osgood
Journal: Trans. Amer. Math. Soc. 17 (1916), 1-8
MSC: Primary 32A05
MathSciNet review: 1501027
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A05

Retrieve articles in all journals with MSC: 32A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501027-1
Article copyright: © Copyright 1916 American Mathematical Society